AFA publishes papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and all modern related topics (e.g., operator theory).

Ann. Funct. Anal. has been published by Duke University Press for about 10 years.

This journal is published (from issues 2020) by Springer/Birkhäuser:

 

https://www.springer.com/birkhauser/mathematics/journal/43034

 

Normally, AFA publishes papers (with less than or equal to 18 pages in the style of journal). Longer papers should be submitted to Banach J. Math. Anal. or Adv. Oper. Theory.

 

All submissions should be done via the online submission at

 

http://www.editorialmanager.com/afa/

 

 

The AFA is also a partner in Project Euclid.

 

 

The journals are not open access (in general) but papers will be freely available in Project Euclid 5 years after publication. The issues before 2014 are still available on EMIS at back issues or here.

 

 

Volume 5 (2014)     

 

Issue 2

 

Issue 1

Volume 4 (2013) 

 

Issue 2

 

Issue 1

Volume 3 (2012) 

 

Issue 2

 

Issue 1

Volume 2 (2011) 

 

Issue 2

 

Issue 1

Volume 1 (2010) 

 

Issue 2

 

Issue 1

 

There have been Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Hit Counter by Digitsaccesses to this  page 1 June 2010

 

Copyright 2015 TMRG-DUP